# SDR AALA20041152

- Difficulty date: November 22, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- System (JASC): 1420 · Electrical Connectors
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT ON INBOARD EDGE OF SEAT 18D HAS LOOSE WIRE PIN AT PLUG.  REINSERTED PIN INTO RECEPTICAL FOR EMERGENCY LIGHT ON INBOARD EDGE OF SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
